A 27-year-old female asked:
Would using amlactin reduce redness & bumps of kp ?
1 doctor answer • 3 doctors weighed in
Pediatrics 33 years experience
It helps, but...: Keratosis pilaris bumps don't like to completely go away, but amlactin can help. If the bumps are on both sides of the body (like arms ; thighs) one can use amlactin on one side (and use the other side for comparison). After 3-4 weeks, if the amlactin side is a lot smoother and softer than the other side, then that is a good sign that amlactin has been helpful, and one should use it on both sides.
4.8k viewsReviewed >2 years ago
Last updated May 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.